COF ‘N’ COLD (SYRUP)

COF ‘N’ COLD (SYRUP)

COMPOSITION:
Each 5ml contains Ammonium chloride 100mg,
Chlorpheniramine maleate 2mg,
Sodium citrate 60mg and
Menthol crystals 1.5mg

PACK SIZE:
100ml

PROMOTIONAL CATEGORY:
Over the counter medicine

INDICATION:
For fast effective relief of congestive symptoms
especially when associated with common colds
and bronchitis.

NAFDAC REG. NO: A4-9039

Open chat
Need Help?